MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number COCKPIT COMPLETT
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received report of an essenz hlm cockpit whose knobs stopped operating during priming.System was rebooted, but the issue persisted.After 4 minutes, the cockpit screen showed up.During that time only the arterial knob worked.The back-up control panel was never used as trial.Case was then completed successfully.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova has started an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
ESSENZ HLM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
arvada, CO 80004
MDR Report Key23632908
Report Number9611109-2025-90550
Device Sequence Number10314880
Product Code DTQ
UDI-Device Identifier04033817903048
UDI-Public(01)04033817903048(11)250204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOCKPIT COMPLETT
Device Catalogue Number28-97-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/24/2025
Date Device Manufactured02/04/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown